# SDR SWAA2013072218452

- Difficulty date: June 30, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL CRACKED AT BS 360, STRINGER 15L.  R&R CHANNEL IAW SRM & DRAWING.
